# SDR DALA2025080505860

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN AND PASSENGER CABIN FLOOR PANELS 211EF 211FF 211JF 212EF 222CF 222EF 221DF 221PF 232FF 232EF 232DF 231CF 231EF 232LF 231KF 232YG 232XG 231WG 231XG 231YG WITH GLASS TOP LAYER DAMAGED.   COMPLIED WITH ER/A 627538-14.
